Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I'm 44 years old and I have a problem with obesity which is following me for years now. I have been on different kinds of diets and medications to try to lose weight but none of them were successful, I didn’t lose a ounce. In most attempts I would lose a couple of lbs and then after the diet is over or after I stop taking the medication the pounds were back again. I have heard that this new medication against epilepsy called Tomamax can also be affective in weight loss. Is that true and are there any side effects?

Loading...


Tomamax is a brand used in some parts of the world for marketing of the drug generically known as Topiramate. In different countries it is sold under different trade marks so it is possible that the same medication is under different names. Its main purpose and the main aim is to treat the patients with epilepsy attacks, and the recent studies have shown that it could also be effective against the attacks of migraines. It is widely recognized as the new generation of antiepileptic medications. Although it can help certain people many serious faults and side effect have been noticed. One of the m is the loss of weight in all patients who are treated with Tomamax. So the loss of weight, actually the loss of appetite, is a side effect of the medication, and Tomamax shouldn’t be used as a medication for losing weight, since it can cause serious physiological and psychological disorders in patients. If you’re still considering taking Tomamax it is very important to consult your doctor about that.
Reply

Loading...

Memory loss is a serious side effect. I took it for 2 months for cluster migraines. Did not lose any weight and my memory has never been the same. I wish I had never tried it. Fixed 15 yrs of migraines finally with acupuncture and herbs. 3 years migraine free now.
Reply

Loading...